# SDR GTIA2017041701879

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 12,734 hours, 5,878 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR DURING IDLE DESCENT. PERFORMED A PACK BURN OUT.  OPS CHECKED OK IAW AMM 21-63-00-710-004. NO ODOR AT THIS TIME.
